# SDR SWAA041656

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 64,953 hours, 43,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 9078824
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME LOWER HINGE STRAP UPPER CORNER, CRACKED.  REPAIRED L1 DOOR FRAME HINGE STRAP PER EA.
